Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
camcorder

Anything else on Accutane?

Recommended Posts

My dermatologist told me to abandon all my topicals. I use a SA wash and a BP topical.

I just can't think of throwing these guys away. They have calmed my breakouts and cure them faster.

Do you guys use any other treatments while on accutane?

Share this post


Link to post
Share on other sites

I wouldn't suggest using any other topicals/meds while on Accutane. I wouldn't throw your SA and BP wash away, you may be able to use them after you're done your course. However, I would use a gentle face wash and moisturizer and sunscreen. Nothing else. Your skin is going to be very sensitive and thin.

Share this post


Link to post
Share on other sites

yeah - no topicals. They burn :wacko: <<that will be your face if you apply them.

Cetaphil's a good gentle cleanser.

Good luck!

Share this post


Link to post
Share on other sites

You will regret using them if you do, trust me. Your skin will burn and become irritated. Be very gentle with your skin from now on.

Share this post


Link to post
Share on other sites

I only used moisturizer. No topicals during; my face was raped by the dryness and redness.

Share this post


Link to post
Share on other sites

Well from what iv'e heard washing your face is still important while on accutane. to rid your face of excess dirt and dead skin. but you must use something very mild.

my good friend tok accutane and used i think clearasils simple cleanser for sensitive skin. its gentle enough for your super sensitive accutane skin, but enough to clean it

Share this post


Link to post
Share on other sites

Well, I differ. But, my case is kinda special, I'd say. Your best bet is to ask your doctor. I used Panoxyl BP 10% wash while on Accutane! And I've been taking 40 mg - 60 mg throughout my course. My derm told me to use it, because I had a bad initial breakout. My skin tolerates it perfectly, though it was a bit harsh at first, but that's normal with a 10% wash. So, ask your doctor first. I asked my derm that I was worried about this and she told me that some patients tolerate it and some don't. Guess I have tough skin!

Share this post


Link to post
Share on other sites

Ohai

But what if we still have breakouts? Should we just leave them or if they come to a head pop it like it's hawt?

My face is pretty burnt even when i just put a little bit yesterday. So no more BP for me on 'tane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×